# SDR UPS202473

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CORR. ON RT HORIZONTAL STAB UPPER T/E IN BAY NR 5 NEAR O/B END.  REPLACED PER SRM 51-30-2, 55-10-06.
